# SDR SWAA2015052840146

- Difficulty date: May 26, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 40,558 hours, 23,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD LOWER EMER EXIT SIGN BROKEN.  R & R SIGN IAW MM.
